Dizziness effect of Bisoprolol

We have 367 consumer reports for Bisoprolol. Dizziness effect occurred in 17%.

Patients statistics on Dizziness side effect for Bisoprolol

Female
Male

Average weight in Lbs
168.62
208.38

Average height in Ft
5′ 5″
5′ 10″

Average age
49
53

Bisoprolol Circle Diagram 61 consumers of 367 reported about Dizziness

  1. David H. Roberts says:
    4.0 rating

    Bisoprolol for Cholesterol value increase; Depression; High blood pressure

    I’ve been living pretty well with the drug group since taking it. Citalopram can cause dizziness in the first two weeks, otherwise I had no negative perceptions. I tolerate bisoprolol excellently. I was initially able to experience muscle pain when taking simvastatin. These, however, diminished after about a week. Ramipril just runs in parallel to bisoprolol. So far no side effects detected. By taking the medication, I have my blood pressure pretty well under control. Some peaks occur again and again. But nothing bad. The blood lipids are also better and my anxiety and panic attacks are very rare. Previously, without the use of citalopram, I was rushed to the hospital several times a year with a suspected heart attack. But then it was just a hyperventilating, caused by the fears.

    Side effects: Muscle aches; Dizziness
  2. Alan C. Storey says:
    4.5 rating

    Bisoprolol for Coronary heart disease; High blood pressure

    mood swings, high u. low, sex life severely limited, chest pain, difficulty in breathing and breath, weight must always be corrected, headache, dizziness, at night I do not even know if I wake up again, a lot of fear but I still live after heart attack, bypass, heart valve rekonstrustrucktion, stents which again are closed and thank all the doctors. I enjoy living and would like to die sometimes if my wife were not there

  3. Juanita C. Lee says:
    4.0 rating

    I take 1/2 tablet in the morning. Very amazing was my weight gain, I now wear size 44 (previously 38/40). I’m not a glutton and eat a healthy diet. The weight gain I pushed on Cola zero, Radler. After I banish these drinks from my fridge, the scale remains constantly on adipose. For 2 months I have had dizzy spells that are so violent that I can not leave the bed. If the dizziness subsides after a day, I have a confused feeling in my head. Feeling cold in my hands and feet anyway, and I did not attribute that to the tablet. For 2 months I also have hair loss, but the dermatologist could fix it with a drug. As the other users have written, lack of drive is also available to me. In any case, in the new year after consultation with the family doctor, I will discontinue this medicine and try to keep the blood pressure within the normal range without a tablet. If that does not work, I have to resort to another drug.

  4. Judith G. Wilson says:
    3.0 rating

    Bisoprolol for Heart rhythm disturbances

    Take bisoprolol for 3 months because of my heart racing, so in itself everything works just fine … For a week dizziness, fatigue, listlessness and circulation is crazy … Could it be from the tablets? Take 1.25 in the morning and 1.25 in the evening … I’m really tired!

  5. Brett A. Bentley says:
    4.0 rating

    Bisoprolol for High blood pressure

    I take bisoprolol for 3 years. Blood pressure and heart rate are excellent, almost too low. With 110/70 and 49 pulse I am already very lethargic in the morning. Then take a half tablet, and feel only limp and beside the track. I noticed a change in my personality. Particularly striking is the feeling of being somehow isolated, of perceiving everything hesitantly. Listlessness, the feeling of walking, panic attacks. I talked to my doctor and told her my values and concerns. She said that the half tablet (2.5 mg) that I take, would be almost homeopathic, and the immediate withdrawal does not oppose. I’m curious. What experiences did you have after stopping?

  6. Victoria V. Delgado says:
    4.0 rating

    Bisoprolol for Heart rhythm disturbances; High blood pressure

    I got the medication 4 weeks ago mainly because of tachycardia and high blood pressure in the evening. At first I felt pretty good except for dizziness and cold hands and feet. For about 2 weeks I feel worse from day to day. Totally depressed, anxiety and panic attacks, driveless, tired, I just do not feel like myself anymore. Let the tablet just creep out and hope that I feel better then. My blood pressure and heart rate, I will try to get a handle on another way.

  7. Sally R. Anderson says:
    5.0 rating

    Bisoprolol for Heart rhythm disturbances

    In March 2 hours of memory loss. CT memory test. KH various tests. Long-term blood pressure, long-term ECG, everything in the normal range. Had a lot of psych. u. körperl. Stress. Whether that was the trigger you do not know. Thereupon by the doctor for about 6 months now bisoprolol because of high pulse usually around the 100th According to the doctor there is a risk of a stroke with such a high pulse. The blood pressure is rather low. Values 100/80, 120/70, 110/60 etc. In the morning shortly after getting up, everything is ok. At 10/11, severe nausea, dizziness, anxiety, panic attacks, (feeling I am dying now) depressive mood, aggression, tiredness, (could always sleep), tremors, anxiety. I feel very bad. Am female 52 years. Gynecologist says could also have to do with menopause. Since then, I take hormone gel, bisoprolol now discontinued without doctor consultation. I already feel like a hypochonter, nobody takes me seriously. Considered to aim for rehab or hospital stay.

  8. Rebecca E. McDonald says:
    4.5 rating

    Bisoprolol for High blood pressure

    Take bisoprolol now for 3 weeks because of increased blood pressure (155/105) and high pulse (resting heart rate about 90). In the morning once 2.5 mg. Sleep awkwardly, often wake up and have pronounced Traumphasen.Tagsüber the open left side slight chest pain, which radiate up to the arm. Ab and tachycardia. Slight nausea, liver enzymes were okay, Magespiegelung without findings. The high pressure can be lowered well, but often have the feeling to stand next to me. I hope the side effects disappear by themselves.

  9. Alex S. Piper says:
    5.0 rating

    Bisoprolol for High blood pressure

    Was because of hypertension in severe pain in the CH. I got bisoprolol because of the high blood pressure and fast pulse. The effect was good, the blood pressure values were highly normal at 24 hours. Even at home the blood pressure values are in the normal range. Pulse is also good. After 1.5 months, the first side effects became noticeable: dizziness, headache, getting dark with getting up, stomach pain, fatigue, tiredness, irritating cough, loss of libido, depressive mood, digestive problems, anxiety, muscle tremors, muscle weakness, change in the skin, sensitive skin. Actually, everything you can have. Already talked to my doctor. She makes another blood count and then we decide whether to wait or change.

  10. Ronald M. Hughes says:
    4.0 rating

    Bisoprolol for High blood pressure

    I switched from ramipril to bisoprolol because the side effects of ramipril were unbearable. After 6 days of taking it is so reasonably. The blood pressure is okay (120/130 – 75-85), but I often have an inner restlessness and anxiety. I also have a nausea in the morning. From time to time dizziness is added. To rule out whether it really is the side effects, I have now examined again by the family doctor (blood, 24 h measurement of blood pressure) The result I have tomorrow, I’m curious and hope it’s nothing worse.

  11. Jerry M. Sather says:
    4.0 rating

    Bisoprolol for High blood pressure

    I got this medicine to lower my slightly elevated blood pressure. With me there are the following side effects: – tiredness – occasional dizziness – driveless – occasional depressive phases – agitation Ingestion: half a tablet in the morning. As I said, my blood pressure is only slightly elevated.

  12. Corrine R. Grubb says:
    3.0 rating

    Bisoprolol for High blood pressure

    Since mid-August high blood pressure because of very high stress.First Ramipril 70 days.Then Ramipril comp 5 days. Side effects: muscle pain, leg cramps, tremors, sweating. Again, only Ramipril and Atosiltrofen, drunk from the drops all day. To the Ramipril now Bisoprolol. In the morning a ramipril 1/2 bisoprolol, in the evening the same. 2 hours ago then 24 hours blood pressure measurement, After 10 hours aborted because of high blood pressure with panic attacks. Since yesterday, a ramipril and a bisoprolol. No side effects anymore 🙂

  13. Laci T. Kimpel says:
    3.5 rating

    Bisoprolol for Pain (chronic); Depression

    – sleep disorder, insomnia – continued to increase this chronic pain, sensation – drowsiness, daytime fatigue – deprivation in hands / arms and legs with dropping objects – stupidity increased, concentration dropped – seizures without control / satiety – depression, irritability, verbally aggressive continue available

  14. Patricia M. Dupree says:
    2.0 rating

    Bisoprolol for High blood pressure

    The blood pressure goes down steadily.Z.Zt. about 145/85, pulse ca.70.Leider come for some time unpleasant side effects. So I have breathing under light load and my body is somehow bloated. Easy dizziness occurs too.

  15. Camille E. Vest says:
    4.5 rating

    Bisoprolol for Cardiovascular disease

    It helped, but the side effects are too serious for * younger generations over 35 years *. Unfortunately, I’ve got a whole Latte of side effects. Pulse and blood pressure drop hair loss milk flow in the breasts (although I did not have a child) diarrhea complete lipid loss muscle pain in legs and arms dry eyes shivering-freezing at night / dizziness massive sleep disorders listlessness-mood swings allergy increase worsening of depressive phases toxic hepatitis